# SDR CA140602019

- Difficulty date: May 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED TAKEOFF DURING TAKEOFF ROLL DUE TO UNCOMMANDED ACCELERATION. PILOT SECURED THE ENGINE AND RETURNED TO RAMP.
